# SDR MASA200600170

- Difficulty date: January 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 7,109 hours, 5,203 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6454 TUS - CAPTAIN REPORTED AN INTERMITTENT LT FORWARD EMERGENCY EXIT CAUTION MESSAGE DURING LANDING ROLL-OUT IN LAS.  MX INSPECTED DOOR AND PLACED INDICATION SYSTEM ON MEL.  AIRCRAFT RETURNED TO SERVICE.  MX ADJUSTED SENSOR.
